# SDR AALA202209022143

- Difficulty date: August 30, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N427AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10235
- Aircraft time: 6,097 hours, 1,702 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664915
- Part serial: M30587
- Condition: Deployed
- Location: Zone 800 - Doors
- Part time: 6,103 hours, 1,703 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED:  AFTER PARKING AT GATE PARTIAL SLIDE DEPLOYMENT FORWARD CABIN DOOR 1L. MAINTENANCE REPLACED SLIDE PER TASK CARD 26L00025011.
